MathSciNet Relay Station
MathSciNet bibliographic data
MR2538600 (2011b:17018) 17B10 (13A50 22E47 33C45 43A90)
Kimoto, Kazufumi; Matsumoto, Sho; Wakayama, Masato Alpha-determinant cyclic modules and Jacobi polynomials. With an appendix by Kimoto. Trans. Amer. Math. Soc. 361 (2009), no. 12, 6447–6473.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement